Scholion.ai

Queuing Problems with Heterogeneous Arrivals and Service

U. Yechiali, P. Naor

Operations Research · 1971 · Volume 19 · Issue 3

DOI: 10.1287/opre.19.3.722

Abstract

This paper studies a two-level modification of the M / M /1 queuing model where the rate of arrival and the service capacity are subject to Poisson alternations. The ensuing “two-dimensional” problem is analyzed by using partial-generating-function techniques, which appear to be essential in the present context. The steady-state probabilities and the expected queue are evaluated, and numerous special and extreme cases are analyzed in detail.

Enable JavaScript for citation tools and additional paper interactions.